Revista Matemática Iberoamericana


Full-Text PDF (162 KB) | Metadata | Table of Contents | RMI summary
Volume 20, Issue 2, 2004, pp. 381–393
DOI: 10.4171/RMI/393

Published online: 2004-08-31

$(n,2)$-sets have full Hausdorff dimension

Themis Mitsis

We prove that a set containing translates of every 2-plane must have full Hausdorff dimension.

Keywords: $(n,2)$-set; Hausdorff dimension

Mitsis Themis: $(n,2)$-sets have full Hausdorff dimension. Rev. Mat. Iberoam. 20 (2004), 381-393. doi: 10.4171/RMI/393